RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2002, том 10, страницы 27–44 (Mi ljm122)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the parallel domain decomposition algorithms for time-dependent problems

A. V. Lapina, J. Pieskäb

a Kazan State University, The Faculty of Computer Science and Cybernetics
b Department of Mathematical Sciences, University of Oulu

Аннотация: Several new finite-difference schemes for a nonlinear convection-diffusion problem are constructed and numerically studied. These schemes are constructed on the basis of non-overlapping domain decomposition and predictor-corrector approach. Our study was motivated by the article [8], where so-called EPIC (explicit predictor-implicit corrector) method have been proposed for a linear one-dimensional problem and founded to be stable and scalable when solving on big number of processors. We construct the predictor-corrector schemes for a nonlinear problem, which serves as a mathematical model for the continuous casting problem (see [1], [2], [4], [5], where implicit and characteristic grid approximations of the continuous casting problem have been theoretically and experimentally studied). We use different non-overlapping decomposition of a domain, with cross-points and angles, schemes with grid refinement in time in some subdomains. All proposed algorithms are extensively numerically tested and are founded stable and accurate under natural assumptions for time and space grid steps. Also, the parallel algorithms scales well as the number of processors increases.

Полный текст: PDF файл (286 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 25.04.2002
Язык публикации: английский

Образец цитирования: A. V. Lapin, J. Pieskä, “On the parallel domain decomposition algorithms for time-dependent problems”, Lobachevskii J. Math., 10 (2002), 27–44

Цитирование в формате AMSBIB
\RBibitem{LapPie02}
\by A.~V.~Lapin, J.~Piesk\"a
\paper On the parallel domain decomposition algorithms for time-dependent problems
\jour Lobachevskii J. Math.
\yr 2002
\vol 10
\pages 27--44
\mathnet{http://mi.mathnet.ru/ljm122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1903665}
\zmath{https://zbmath.org/?q=an:1003.65109}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm122
  • http://mi.mathnet.ru/rus/ljm/v10/p27

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. E. Laitinen, A. V. Lapin, J. Pieskä, “Numerical experiments with multilevel Subdomain decomposition method”, Lobachevskii J. Math., 13 (2003), 67–80  mathnet  mathscinet  zmath
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:207
    Полный текст:78
    Литература:36
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020